MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035423100
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The electronic device history record (edhr) review confirms that the device met all material, assembly and performance specifications.During visual inspection, the main coil was detached and no defects were noted to the main coil.Functional testing could not be performed due to the condition of the returned device.In case of this complaint, the reported event was confirmed.Based on the information provided no anomalies were noted to the device prior to use and there is no indication of a user error.As per the event description the coil was successfully detached without difficulty.No defect were noted to the returned main coil.Investigation of the concurrent target coil showed damage to the coil which may have caused the device interaction.An assignable case of caused by other was assigned to the as reported issue 'main coil tangled', the investigation indicates another product/subsequent procedure caused the issue.This is the 2nd of 2nd mdr.
 
Event or Problem Description
It was reported that during the procedure, the physician was able to implant the first coil without any issue.The physician then implanted the second coil (subject device); however, got tangled with the first coil.Both coils were removed and replaced.No known patient consequences reported.No additional information provided.

Brand Name
TARGET 360 ULTRA 3MM X 10CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8500304
Report Number3008881809-2019-00093
Device Sequence Number2758785
Product Code HCG
UDI-Device Identifier04546540675903
UDI-Public04546540675903
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 04/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/23/2021
Device Catalogue NumberM0035423100
Device Lot Number20954987
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2019
Initial Report FDA Received Date04/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TARGET 360 ULTRA 2MM X 4CM (STRYKER)